# SDR DALA2017080105902

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 52,600 hours, 17,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED.  SECURED SEAT MOUNTED LIGHTS. OK FOR SERVICE.
